Journal of Symplectic Geometry

Volume 19 (2021)

Number 2

The shift map on Floer trajectory spaces

Pages: 351 – 397

DOI: https://dx.doi.org/10.4310/JSG.2021.v19.n2.a2

Authors

Urs Frauenfelder (Universität Augsburg, Germany)

Joa Weber (Departamento de Matemática, UNICAMP, Cidade Universitária, Campinas, Brazil)

Abstract

In this article we give a uniform proof why the shift map on Floer homology trajectory spaces is scale smooth. This proof works for various Floer homologies, periodic, Lagrangian, Hyperkähler, elliptic or parabolic, and uses Hilbert space valued Sobolev theory.

The full text of this article is unavailable through your IP address: 44.210.77.73

Received 17 April 2019

Accepted 8 September 2020

Published 27 May 2021